Product was successfully added to your shopping cart.

Advil 90 Liquid Capsules

Relieves Pain Fast. Each liquid capsule contains 200mg Ibuprofen.
Advil 90 Liquid Capsules
$13.99
In stock
Free shipping over $99˭
Advil Liquid Capsules provide temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Advil Liquid Capsules also provide temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain and pain associated with the common cold and flu. Reduces fever.
200mg Ibuprofen
Adults & children 12 years and over: Take 1 or 2 capsules swallowed whole with water. One capsule will often be adequate for mild pain but for more severe pain two capsules may be required. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years of age. Ibuprofen should not be used for more than a few days at a time except on medical advice. If pain or fever worsen or lasts for more than a few days patient should stop use and consult a doctor.
Do not use this product: Ibuprofen in children under 7 years Ibuprofen for more than a few days at a time without medical advice Ibuprofen if tamper evident seal under cap is torn or missing Ibuprofen if your child has a current or past history of a stomach ulcer or bleeding disorder Ibuprofen if your child has impaired kidney function or heart failure Ibuprofen if your child is allergic to Ibuprofen, aspirin or other anti-inflammatory medicines or any other component of this product Ibuprofen at all if females are in the last 3 months of pregnancy Consult your doctor before using this product if: Ibuprofen your child is 12 years and over or for adults Ibuprofen your child has asthma, urticaria or rhinitis, high blood pressure, heart or liver disease, stomach pain, indigestion or kidney problems Ibuprofen your child has not been taking fluids or has lost fluids during continuous vomiting or diarrhoea Ibuprofen your child is taking other medicines regularly or medicines containing Ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners Ibuprofen your child is taking aspirin for heart attack or stroke because Ibuprofen may decrease this benefit of aspirin Ibuprofen your child is under doctor’s care for a serious condition Ibuprofen you are female and in the first 6 months of pregnancy or breastfeeding Stop use and consult your doctor immediately if you see: Ibuprofen an allergic reaction including skin reddening, rash or blisters, or if pain or fever gets worse, or lasts for more than a few days Ibuprofen blood in the vomit or bloody or black stools Side effects may be minimised by using the smallest dose for the shortest duration of time. Do not exceed the recommended dosage. Excessive use could be harmful. This product contains Aspartame - Phenylketonurics: contains Phenylalanine. Also contains up to 6g of mannitol (from wheat - gluten) and 87mg of sorbitol per maximum daily dose, which may have a laxative effect or cause diarrhoea.
  • Description
    Advil Liquid Capsules provide temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Advil Liquid Capsules also provide temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain and pain associated with the common cold and flu. Reduces fever.
  • Ingredients
    200mg Ibuprofen
  • Usage
    Adults & children 12 years and over: Take 1 or 2 capsules swallowed whole with water. One capsule will often be adequate for mild pain but for more severe pain two capsules may be required. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years of age. Ibuprofen should not be used for more than a few days at a time except on medical advice. If pain or fever worsen or lasts for more than a few days patient should stop use and consult a doctor.
  • Warnings
    Do not use this product: Ibuprofen in children under 7 years Ibuprofen for more than a few days at a time without medical advice Ibuprofen if tamper evident seal under cap is torn or missing Ibuprofen if your child has a current or past history of a stomach ulcer or bleeding disorder Ibuprofen if your child has impaired kidney function or heart failure Ibuprofen if your child is allergic to Ibuprofen, aspirin or other anti-inflammatory medicines or any other component of this product Ibuprofen at all if females are in the last 3 months of pregnancy Consult your doctor before using this product if: Ibuprofen your child is 12 years and over or for adults Ibuprofen your child has asthma, urticaria or rhinitis, high blood pressure, heart or liver disease, stomach pain, indigestion or kidney problems Ibuprofen your child has not been taking fluids or has lost fluids during continuous vomiting or diarrhoea Ibuprofen your child is taking other medicines regularly or medicines containing Ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners Ibuprofen your child is taking aspirin for heart attack or stroke because Ibuprofen may decrease this benefit of aspirin Ibuprofen your child is under doctor’s care for a serious condition Ibuprofen you are female and in the first 6 months of pregnancy or breastfeeding Stop use and consult your doctor immediately if you see: Ibuprofen an allergic reaction including skin reddening, rash or blisters, or if pain or fever gets worse, or lasts for more than a few days Ibuprofen blood in the vomit or bloody or black stools Side effects may be minimised by using the smallest dose for the shortest duration of time. Do not exceed the recommended dosage. Excessive use could be harmful. This product contains Aspartame - Phenylketonurics: contains Phenylalanine. Also contains up to 6g of mannitol (from wheat - gluten) and 87mg of sorbitol per maximum daily dose, which may have a laxative effect or cause diarrhoea.